sexologist-icon
Vaginal bleeding
I and my finance had unprotected sex on 6th oct and within 24hrs I took an I-pill, and I am not sure why but there is an unsual bleeding from my vagina n im sure its not periods.. so is there possibility of being pregnant ? Or is it cause of the birth control pills ? Cause we are reallu tensed..
46 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Panchani
Gynecologist 10 yrs exp Surat

Free 3 day follow up

Chat Now

₹250 for 24 hrs

goood evening. thnxs for your question.   i think bleeding is due to i pills. beacause it contain hormones so it will effect on your periods. can you tell me when your last period came?  if your miss your period 5 days than you should do pregnancy test . u did sex 5 day back so in 5 day we cant say its due to pregnancy.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.